ISSN: 2349-5162

JETIREXPLORE- Search Thousands of research papers



Published in:

Volume 1 Issue 7
January-2015
eISSN: 2349-5162

Unique Identifier

JETIR1407072

Page Number

958-962

Share This Article


Title

Secure Routing in MANETs using Key Management

ISSN

2349-5162

Cite This Article

"Secure Routing in MANETs using Key Management ", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.1, Issue 7, page no.958-962, December-2014, Available :http://www.jetir.org/papers/JETIR1407072.pdf

Authors

Abstract

The Mobile ad hoc networks (MANETs) have attracted much attention due to their mobility and ease of deployment. The wireless and dynamic natures render them more vulnerable to various types of security attacks than the wired networks. The major challenge is to guarantee secure network services. To meet this challenge, certificate revocation is an important integral component to secure network communications. In this paper, we focus on the issue of certificate revocation to isolate attackers from further participating in network activities. General assumption is that nodes in possession of a valid secret key can be trusted. Consequently, a secure and efficient key-management scheme is crucial. Keys are also required for protection of application data. However, the focus here is on network-layer management information. Whereas key management schemes for the upper layers can assume an already running network service, schemes for the protection of the network layer cannot. Keys are a prerequisite to bootstrap a protected network service. For encrypting the messages we are going to implement the RC 4 Algorithm and for routing we will implement the AODV for forwarding the packets to the receiver side.

Key Words

MANETS; RC4; AODV; Key Management; Security Schemes

Cite This Article

"Secure Routing in MANETs using Key Management ", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.1, Issue 7, page no. pp958-962, December-2014, Available at : http://www.jetir.org/papers/JETIR1407072.pdf

Publication Details

Published Paper ID: JETIR1407072
Registration ID: 140485
Published In: Volume 1 | Issue 7 | Year January-2015
DOI (Digital Object Identifier):
Page No: 958-962
ISSN Number: 2349-5162

Download Paper

Preview Article

Download Paper




Cite This Article

"Secure Routing in MANETs using Key Management ", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.1, Issue 7, page no. pp958-962, December-2014, Available at : http://www.jetir.org/papers/JETIR1407072.pdf




Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

0001471

Print This Page